RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Moscow J. Combin. Number Theory, 2014, Volume 4, Issue 1, Pages 78–117 (Mi mjcnt2)  

A strengthening of a theorem of Bourgain–Kontorovich II

D. A. Frolenkova, I. D. Kanb

a Division of Algebra and Number Theory, Steklov Mathematical Institute, Gubkina str., 8, Moscow, Russia 119991
b Department of Number Theory, Moscow State University, Moscow, Russia

Abstract: Zaremba’s conjecture (1971) states that every positive integer number $d$ can be represented as a denominator (continuant) of a finite continued fraction $\frac bd= [d_1, d_2 ,…, d_k]$, with all partial quotients $d_1, d_2 ,…, d_k$ being bounded by an absolute constant $A$. Recently (in 2011) several new theorems concerning this conjecture were proved by Bourgain and Kontorovich. The easiest of them states that the set of numbers satisfying Zaremba’s conjecture with $A = 50$ has positive proportion in $\mathbb{N}$. In 2013 we proved this result with $A = 7$. In this paper the same theorem is proved with $A = 5$.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-31165
14-01-00203
14-01-90002
Dynasty Foundation
D.A. Frolenkov was supported by the Dynasty Foundation and by the Russian Foundation for Basic Research (grants no. 12–01–31165mol_a and no. 14–01–00203A and no. 14–01–90002Bel_a). I.D.Kan was supported by RFFI (grant no. 12–01–00681a).



Bibliographic databases:

Document Type: Article
MSC: 11A55, 11L07, 11P55, 11D79
Received: 03.06.2013
Revised: 28.12.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/mjcnt2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019